| Model Number |
015170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the clinical survey, the surgeon performed an obstetric procedure using the stapler, there was maternal bleeding not requiring transfusion.It was noted that the staple was not able to handle tissue thickness at time of exit (ex utero intrapartum treatment).The surgeon reported that the stapler did not successfully provide adequate hemostasis and access to the fetus in an exit procedure.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.